Health knowledge made personal
Join this community!
› Share page:

Can you have an alergic reaction to cold medicine that causes a rash on your scalp and around you neck?


Posted by Linda

 
Answers (1)
Sort by: Newest first | Oldest first
Just about anything can cause an allergic reaction because all medication is foreign to the body. Some are more likely to cause an allergic reaction. If you have used this medication before without any reaction, you might be able to take it again.  I would have some Benadryl on hand to take care of the rash. If it works, the rash is most likely an allergic reaction.
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: